Quine W. V.. New foundations for mathematical logic. The American mathematical monthly, vol. 44 , pp. 70–80

Journal of Symbolic Logic 2 (2):86-87 (1937)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,873

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Material Implications.Joseph S. Fulda - 1992 - American Mathematical Monthly 99 (5):480.
Mathematical logic.Willard Van Orman Quine - 1951 - Cambridge,: Harvard University Press.

Analytics

Added to PP
2016-06-30

Downloads
17 (#891,762)

6 months
3 (#1,037,180)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references